# SDR DALA2023101408444

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BTW FRAME STA 908 AND 1022.901 INCLUDING SPLICE (1 EA) AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00109: CORROSION LEVEL 2. LONGERON 30 BTW FRAME STA 908 AND 1022.901 INCLUDING SPLICE (1 EA) AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0015678)
